# SDR GTIA2022110736762

- Difficulty date: November 5, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 59,457 hours, 27,832 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTENSE CABIN ODOR ALL 3 CABINS THRU 100 FT (DIRTY SOCK) ( APU SYSTEM )--
